Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A general method for approximating measure preserving transformations.


Author: T. Schwartzbauer
Journal: Proc. Amer. Math. Soc. 24 (1970), 643-648
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1970-0255770-3
MathSciNet review: 0255770
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Chacon, Weakly mixing transformations which are not strongly mixing, Proc. Amer. Math. Soc. 22 (1969), 559-562. MR 0247028 (40:297)
  • [2] -, Approximation of transformations with continuous spectrum, Pacific J. Math. (to appear). MR 0252600 (40:5820)
  • [3] A. B. Katok and A. M. Stepin, Approximations in ergodic theory, Uspehi Mat. Nauk 22 (1967), no. 5 (137), 81-106 = Russian Math. Surveys 22 (1967), no. 5, 77-102. MR 36 #2776. MR 0219697 (36:2776)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0255770-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society